# SDR DXTA2022121976430

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 4,024 hours, 2,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 741133226
- Condition: Damaged
- Location: Door Stair
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR HARDWARE: TELESCOPING ROD ON THE SIDE OF THE STAIR FAILED. THE BREAK IS IN THE UPPER END OF THE THINNEST OF THE 3 TELESCOPING SECTIONS.  REPLACED SUPPORT STRUT ASSY WITH A NEW ASSY IAW AMM 52-10-40. OPS CHECKS GOOD.
